# SDR UALA2012111206513

- Difficulty date: November 10, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 66,011 hours, 24,359 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Arm
- Condition: Out Of Adjust
- Location: Sliding Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SLIDING WINDOW HANDLE BINDING.  ADJUSTED LOWER LINK ARM.
